Vol. 96, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Choosing l-element subsets of n-element sets

Martin Michael Zuckerman

Vol. 96 (1981), No. 1, 247–250
Abstract

We consider axioms that assert the possibility of choosing a subset of an n-element set. We study the interdependence of these axioms and of the more usual axioms of choice for n-element sets.

Mathematical Subject Classification 2000
Primary: 04A25, 04A25
Secondary: 05A05
Milestones
Received: 25 October 1978
Published: 1 September 1981
Authors
Martin Michael Zuckerman